# SDR ASAA2022080939447

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,834 hours, 10,379 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254020
- Condition: Intermittent
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78273000, FND ENG #2 MX MSG 77-20872, TOP LFT EGT SIGNAL OUT OF RANGE. THIS ECONOMIC FAULT IS DEFERRED PER T/C 78273000 FOR 500 FLT HRS. GROUNDED - YES. REPLACED J10 REF B737-900 AMM 73-21-06/401.
